# SDR SWAA020643

- Difficulty date: March 26, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 50,397 hours, 48,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND OVERHEAD BULLNOSE EMERGENCY EXIT LIGHT LENS LOOSE AT ROW NR 11 ABC.  SECURED LENS PER MM.
